Universal semigroups.

Jakobsen, Per K.; Lychagin, V.V.

Lobachevskii Journal of Mathematics (2005)

  • Volume: 18, page 107-125
  • ISSN: 1995-0802

How to cite


Jakobsen, Per K., and Lychagin, V.V.. "Universal semigroups.." Lobachevskii Journal of Mathematics 18 (2005): 107-125. <http://eudml.org/doc/225968>.

author = {Jakobsen, Per K., Lychagin, V.V.},
journal = {Lobachevskii Journal of Mathematics},
keywords = {semigroup; Banach algebra; semimonoidal category; cosemigroup},
language = {eng},
pages = {107-125},
publisher = {Maik Nauka/Interperiodica (Pleiades Publishing); Springer, New York},
title = {Universal semigroups.},
url = {http://eudml.org/doc/225968},
volume = {18},
year = {2005},

AU - Jakobsen, Per K.
AU - Lychagin, V.V.
TI - Universal semigroups.
JO - Lobachevskii Journal of Mathematics
PY - 2005
PB - Maik Nauka/Interperiodica (Pleiades Publishing); Springer, New York
VL - 18
SP - 107
EP - 125
LA - eng
KW - semigroup; Banach algebra; semimonoidal category; cosemigroup
UR - http://eudml.org/doc/225968
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.